A 41-year-old member asked:
i'm worried because my dad is starting chemotherapy next week on tuesday he threw up today and is chemo dangerous, what do you suggest?
1 doctor answer • 2 doctors weighed in
Radiation Oncology 30 years experience
Check with Onc MD...: Your dad's oncologist should be notified about his symptoms. There are many good anti-nausea medications available. Any drug including chemo can have dangerous side effects so it's a matter of weighing the risks and benefits with the help of his doctor(s). If the potential risks are disturbing, but small in frequency, and the benefit potential is large, it probably makes sense to take it.
Last updated Dec 13, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.